# SDR ABXA030414

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 71,029 hours, 82,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135955
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 1076 AND LONGERON 19 LEFT.  REPAIRED FRAME AT FS 1076 IAW DC-9 SRM 53-03.
